# SDR ASAA0110560

- Difficulty date: August 21, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS IN THE MID CABIN INOPERATIVE DUE TO CANNON PLUG BEING DISCONNECTED.  RECONNECTED CANNON PLUG, THEN LIGHTS TESTED NORMAL.  (M)
